# SDR 2001UALA02415

- Difficulty date: December 15, 2001
- Submitted: December 26, 2001
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Aircraft time: 38,020 hours, 14,060 cycles
- Engine: Pwa PW2037
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR DECK HAS 5 LOCATIONS OF EXCESSIVE MATERIAL REMOVED RBL 5, RBL 12, RBL 45, RBL 48, RBL 52, AT STATION 1682.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIRS.
